Alert archive / South Dakota / Frost Advisories in 2007

Frost Advisory 2, NWS Aberdeen, SD

September 14, 20078 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this frost advisory at Sep 14, 2007, 3:40 AM CDT for 8 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Sep 15, 2007, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2007, 3:40 AM CDT (08:40 UTC)
In effect from
Sep 15, 2007, 3:00 AM CDT
Expired
Sep 15, 2007, 7:50 AM CDT
In force
5 hr
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD, Marshall County, SD, Roberts County, SD

The radar

The Aberdeen radar (KABR), 102 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1745 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 140840
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
340 AM CDT FRI SEP 14 2007

...FROST POSSIBLE LATE TONIGHT INTO SATURDAY MORNING ACROSS
PORTIONS OF NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA.
A FROST ADVISORY ALSO REMAINS IN EFFECT EARLY THIS MORNING FOR
PORTIONS OF NORTH CENTRAL AND CENTRAL SOUTH DAKOTA...

.A CANADIAN HIGH PRESSURE SYSTEM WILL MOVE FROM THE WESTERN DAKOTAS THIS
MORNING...TO MINNESOTA TONIGHT. THE COMBINATION OF COLD
AIR...HIGH RELATIVE HUMIDITIES...LIGHT WINDS...AND CLEAR SKIES
WILL ALLOW FOR FROST FORMATION ACROSS THE ADVISORY AREAS EARLY
THIS MORNING AND EARLY SATURDAY MORNING.

MNZ039-046-SDZ006>008-011-020>023-141715-
/O.NEW.KABR.FR.Y.0002.070915T0800Z-070915T1300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
340 AM CDT FRI SEP 14 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. 

TEMPERATURES LATE TONIGHT INTO SATURDAY MORNING ARE EXPECTED TO
FALL INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. THIS
COULD RESULT IN THE FIRST FROST OF THE SEASON ACROSS PARTS OF
NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA ON SATURDAY
MORNING. TEMPERATURES IN SOME AREAS COULD FALL TO NEAR
FREEZING...ESPECIALLY IN LOW LYING AND SHELTERED AREAS.

THE FORMATION OF FROST COULD DAMAGE OR KILL VEGETATION. 
THEREFORE...COVER PLANTS OR BRING THEM INDOORS.

$$

SDZ003-004-009-015-016-033>035-045-141400-
/O.CON.KABR.FR.Y.0001.000000T0000Z-070914T1400Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO
340 AM CDT FRI SEP 14 2007 /240 AM MDT FRI SEP 14 2007/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

TEMPERATURES EARLY THIS MORNING WILL FALL INTO THE MIDDLE
30S...WITH SOME LOCATIONS SEEING TEMPERATURES AROUND 30 DEGREES.
THIS WILL RESULT IN THE FIRST FROST OF THE SEASON ACROSS PARTS OF
NORTH CENTRAL AND CENTRAL SOUTH DAKOTA EARLY THIS MORNING.

THE FORMATION OF FROST COULD DAMAGE OR KILL VEGETATION.
THEREFORE...COVER PLANTS OR BRING THEM INDOORS.

$$

ECKSTEIN
5 follow-up statements
000 
WWUS73 KABR 141333
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
833 AM CDT FRI SEP 14 2007

...FROST POSSIBLE LATE TONIGHT INTO SATURDAY MORNING ACROSS
PORTIONS OF NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL 
MINNESOTA...

.A CANADIAN HIGH PRESSURE SYSTEM WILL MOVE INTO MINNESOTA TONIGHT. 
THE COMBINATION OF COLD AIR...HIGH RELATIVE HUMIDITIES...LIGHT
WINDS...AND CLEAR SKIES WILL ALLOW FOR FROST FORMATION ACROSS THE
ADVISORY AREAS EARLY SATURDAY MORNING.

SDZ003-004-009-015-016-033>035-045-141445-
/O.CAN.KABR.FR.Y.0001.000000T0000Z-070914T1400Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO
833 AM CDT FRI SEP 14 2007 /733 AM MDT FRI SEP 14 2007/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES ARE WARMING IN THE AREA.  THE ADVISORY IS CANCELLED.

$$

MNZ039-046-SDZ006>008-011-020>023-142145-
/O.CON.KABR.FR.Y.0002.070915T0800Z-070915T1300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
833 AM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY. 

TEMPERATURES LATE TONIGHT INTO SATURDAY MORNING ARE EXPECTED TO
FALL INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. THIS
COULD RESULT IN THE FIRST FROST OF THE SEASON ACROSS PARTS OF
NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA ON SATURDAY
MORNING. TEMPERATURES IN SOME AREAS COULD FALL TO NEAR FREEZING...
ESPECIALLY IN LOW LYING AND SHELTERED AREAS.

THE FORMATION OF FROST COULD DAMAGE OR KILL VEGETATION.
THEREFORE...COVER PLANTS OR BRING THEM INDOORS.

$$
000 
WWUS73 KABR 141956
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
256 PM CDT FRI SEP 14 2007

...FROST POSSIBLE LATE TONIGHT INTO SATURDAY MORNING ACROSS
PORTIONS OF NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL
MINNESOTA...

.CANADIAN HIGH PRESSURE WILL BRING A COMBINATION OF COLD
AIR...LIGHT WINDS...AND CLEAR SKIES. THIS WILL ALLOW FROST
FORMATION ACROSS THE ADVISORY AREAS EARLY SATURDAY MORNING.

MNZ039-046-SDZ006>008-011-020>023-150400-
/O.CON.KABR.FR.Y.0002.070915T0800Z-070915T1300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
256 PM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY. 

TEMPERATURES LATE TONIGHT INTO SATURDAY MORNING ARE EXPECTED TO
FALL INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. THIS
COULD RESULT IN THE FIRST FROST OF THE SEASON ACROSS PARTS OF
NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA ON SATURDAY
MORNING. 

THE FORMATION OF FROST COULD DAMAGE OR KILL VEGETATION.
THEREFORE...COVER PLANTS OR BRING THEM INDOORS.

$$
000 
WWUS73 KABR 150228
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
928 PM CDT FRI SEP 14 2007

...FROST POSSIBLE LATE TONIGHT INTO SATURDAY MORNING ACROSS
PORTIONS OF NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL
MINNESOTA...

.CANADIAN HIGH PRESSURE WILL BRING A COMBINATION OF COLD AIR...
LIGHT WINDS...AND CLEAR SKIES. THIS WILL ALLOW FROST FORMATION
ACROSS THE ADVISORY AREAS EARLY SATURDAY MORNING.

MNZ039-046-SDZ006>008-011-020>023-151030-
/O.CON.KABR.FR.Y.0002.070915T0800Z-070915T1300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
928 PM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY. 

TEMPERATURES LATE TONIGHT INTO SATURDAY MORNING ARE EXPECTED TO
FALL INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. THIS
COULD RESULT IN THE FIRST FROST OF THE SEASON ACROSS PARTS OF
NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA ON SATURDAY
MORNING.

THE FORMATION OF FROST COULD DAMAGE OR KILL VEGETATION.
THEREFORE...COVER PLANTS OR BRING THEM INDOORS.

$$

MOHR
000 
WWUS73 KABR 151017
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
517 AM CDT SAT SEP 15 2007


MNZ039-046-SDZ006>008-011-020>023-151300-
/O.CON.KABR.FR.Y.0002.000000T0000Z-070915T1300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
517 AM CDT SAT SEP 15 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

TEMPERATURES THIS SATURDAY MORNING HAVE FALLEN INTO THE LOWER TO
MIDDLE 30S ACROSS THE ADVISORY AREA. THIS HAS RESULTED IN THE FIRST
FROST OF THE SEASON ACROSS PARTS OF NORTHEASTERN SOUTH DAKOTA AND
WEST CENTRAL MINNESOTA.

THE FORMATION OF FROST COULD DAMAGE OR KILL VEGETATION.
THEREFORE...COVER PLANTS OR BRING THEM INDOORS.

$$
000 
WWUS73 KABR 151250
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
750 AM CDT SAT SEP 15 2007

...FROST ADVISORY IS CANCELLED...

MNZ039-046-SDZ006>008-011-020>023-151400-
/O.CAN.KABR.FR.Y.0002.000000T0000Z-070915T1300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
750 AM CDT SAT SEP 15 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE BEGUN TO WARM ACROSS THE AREA...THEREFORE THE
ADVISORY HAS BEEN CANCELLED.

$$

PARKIN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this frost advisory went out at Sep 13, 8:08 PM CDT, 7 hours 32 minutes earlier.

Area forecast discussion, Sep 13, 8:08 PM CDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
808 PM CDT THU SEP 13 2007

.UPDATE...
ABUNDANT LOW CLOUDS HEADING DOWN FROM ND THROUGH THE NIGHT AND
DONT EXPECT THEM TO BREAK UP TOO FAST. ALSO...WITH A DECENT
SURFACE PRESSURE GRADIENT...NORTHWEST WINDS SHOULD STAY UP ENOUGH
IN THE EASTERN PART OF THE AREA TO KEEP FROST FORMATION MINIMAL.
THE BEST POSSIBILITY OF FROST REMAINS ACROSS CENTRAL AND NORTH
CENTRAL SD. EXPECT THE LOW CLOUDS MOVING INTO NORTH CENTRAL SD TO
DISSIPATE THE QUICKEST TONIGHT. THUS...WITH THE WINDS BECOMING
LIGHT...SOME FROST SHOULD STILL FORM ACROSS PARTS OF CENTRAL AND
NORTH CENTRAL SD. CANCELED FROST ADVISORY FOR FOUR COUNTIES IN
NORTHEAST SD.

&&
.PREV DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
SHORT RANGE MODELS HAVE A GOOD HANDLE ON CURRENT SITUATION.
CONCERNS ARE FOR OVER NIGHT TEMPERATURES. OLD SURFACE LOW HAS
MOVED NORTHEAST OF THE MINNESOTA ARROWHEAD. THE OLD FRONTAL
BOUNDARY HAS MOVED THROUGH SOUTH DAKOTA. IT IS VISIBLE ON LATEST
VISIBLE SATELLITE LOOP MOVING THROUGH IOWA. SURFACE ANALYSIS SHOWS
GUSTY NORTHWEST WINDS OVER MOST OF SOUTH DAKOTA. THE AREA OF
MAXIMUM PRESSURE RISES BEHIND THE FRONT ARE PUSHING INTO
MINNESOTA. THERE ARE STILL PRESSURE RISES NOTED IN NORTH DAKOTA
UNDER THE RETREATING LOW WITH THE GREATEST PRESSURE FALLS NOTED
DIRECTLY EAST OF THE CENTER IN CANADA. POSITION OF THIS LOW WILL BE
IMPORTANT TONIGHT AS CLOUD SHIELD WILL HAVE A BIG AFFECT ON
OVERNIGHT LOWS. CURRENTLY AT THE SURFACE HIGH PRESSURE IS BUILDING
INTO MONTANA. TEMPERATURES ARE DROPPING INTO THE THIRTIES IN SOME
LOCATIONS IN SOUTHERN CANADA. DEW POINTS ARE CURRENTLY IN THE UPPER
TWENTIES TO THE LOW THIRTIES. THIS SHOULD ALLOW TEMPERATURES TO
FALL QUICKLY TONIGHT. ESPECIALLY IN THE WEST TONIGHT THE WINDS
SHOULD QUICKLY DROP WITH THE END OF HEATING. THIS WILL ALLOW A
NOCTURNAL INVERSION TO FORM AND UNDER CLEAR SKIES EXPECT THE FROST
ADVISORY TO EASILY VERIFY. FARTHER EAST A TIGHTER PRESSURE
GRADIENT HOLDING THE WINDS UP A LITTLE LONGER AND MORE MOISTURE
WILL MAKE FROST MORE DOUBTFUL. LATEST MODELS ARE BRINGING RETURN
FLOW TO THE AREA A LITTLE SOONER SO DO NOT EXPECT FRIDAY NIGHT TO
BE AS COLD.

.LONG TERM...SUNDAY MORNING THROUGH FRIDAY MORNING
WE BEGIN THE PERIOD WITH SPLIT FLOW AND AN UPSTREAM RIDGE. SFC
HIGH THAT HAS PROVIDED US WITH UNSEASONABLY COOL AIR HAS MOVED
INTO NEW ENGLAND ESTABLISHING DEEP LAYER SRLY FLOW ACROSS THE
REGION. THE RESULT IS A RETURN TO WARMER TEMPS.

UPPER RIDGE MOVES INTO THE REGION MONDAY PM WITH RRQ OF JET TO
TRAVERSE THE AOR AROUND 00Z. THE RESULTING FRONTAL SYSTEM WILL DEVELOP
IN WRN SD MID DAY AND TRACK E...POTENTLY STALLING OVER THE AOR. DESPITE
LATEST GFS PWATS EXCEEDING AN INCH AND UPWARDS OF 1000J/KG
CAPE...7H TEMPS WILL PEAK AT +10C EARLY IN THE DAY...THOUGH
DROPPING TO +8C BY MID AFTERNOON. STILL RATHER FAR OUT TO GET TOO
SPECIFIC ON WHETHER CAP/UPPER CLOUD DECK WILL INHIBIT
SURFACE BASED CONVECTION...BUT STEEP LAPSE RATES AND DECENT UVV
SUFFICIENT FOR MENTION OF THUNDER.

UPPER TROF LIFTS NE AND SECOND JET MAX MOVES INTO REGION ON
TUESDAY. IF FRONT LINGER ACROSS THE REGION AS
GFS INDICATES...THE RESULT IS A SECOND DAY OF POSSIBLE THUNDERSTORMS.
WEAKER CAP EXPECTED TUESDAY PM SO HAVE INCREASED CHANCE/COVERAGE
FOR TUESDAY PM OVER THAT OF MONDAY PM.

UPPER RIDGE TO THE SE AND WEAK SURFACE HIGH WILL HELP TO STABILIZE
REGION FOR WEDNESDAY. ANOTHER S/WV WILL MOVE OVER THE HIGH PLAINS
THURSDAY PM. WITH WARM TEMPS AT 7H AND WEAK LAPSE RATES
ALOFT...FELT INCLINED TO LIMIT POPS AT THIS TIME.

&&

.AVIATION...
LOW CLOUDS WILL CONTINUE TO STREAM OUT OF ND THROUGH THE NIGHT.
THESE 4-6KFT CLOUDS WILL MAINLY AFFECT THE MBG...ABR AND ATY
LOCATIONS. EXPECT THESE CLOUDS TO BREAK UP LATER TONIGHT WITH
CLEAR SKIES EXPECTED THROUGH THE DAY ON FRIDAY. OTHERWISE...NO
SIGNIFICANT WEATHER IS EXPECTED.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FROST ADVISORY FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM
     MDT/ FRIDAY FOR CAMPBELL-CORSON-DEWEY-HUGHES-JONES-POTTER-
     STANLEY-SULLY-WALWORTH.

MN...NONE.
&&

UPDATE...MOHR
SHORT TERM...KEEFE
LONG TERM...CONNELLY
AVIATION...MOHR
Hazardous weather outlook, Sep 13, 5:29 AM CDT, 22 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
529 AM CDT THU SEP 13 2007

SDZ003>006-009-010-015>017-033>035-045-141030-
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-STANLEY-SULLY-HUGHES-JONES-
529 AM CDT THU SEP 13 2007 /429 AM MDT THU SEP 13 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST IS POSSIBLE TONIGHT AS AN AREA OF HIGH PRESSURE
MOVES INTO THE REGION ALLOWING FOR CLEAR SKIES...LIGHT WINDS...AND
TEMPERATURES DROPPING INTO THE LOWER TO MIDDLE 30S. A FROST
ADVISORY IS IN EFFECT ACROSS THE AREA FOR FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FROST IS POSSIBLE AGAIN ON SATURDAY MORNING...PRIMARILY IN
NORTHEAST SOUTH DAKOTA WITH LOW TEMPERATURES IN THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ018-019-036-037-048-051-141030-
SPINK-CLARK-HYDE-HAND-LYMAN-BUFFALO-
529 AM CDT THU SEP 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE TONIGHT AS AN AREA OF HIGH PRESSURE
MOVES INTO THE REGION ALLOWING FOR CLEAR SKIES...LIGHT WINDS...AND
TEMPERATURES DROPPING INTO THE MIDDLE TO UPPER 30S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ039-046-SDZ007-008-011-020>023-141030-
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-HAMLIN-
DEUEL-
529 AM CDT THU SEP 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE ACROSS PARTS OF THE AREA TONIGHT...MOSTLY
WEST OF A LINE FROM BRITTON SD TO ORTONVILLE MN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FROST IS AGAIN POSSIBLE SATURDAY MORNING ACROSS EASTERN SOUTH
DAKOTA AS TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

NJE

Nearby

Frost Advisories in South Dakota, 2007Frost Advisories in Minnesota, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.